# SDR SWAA2024070289570

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STAB STA 101.90 IS CRACKED AT 3RD STIFFNER FROM FORWARD<[01] REPAIRED RIGHT HORIZONTAL STABILIZER RIB AT STAB STA 101.90; 3RD STIFFNER IAW SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4 REPAIR 4; FIG. 202.;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENT TABLE COMPLETED
